# SDR SWAA2025050253997

- Difficulty date: March 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED CEILING AREA BTW BS 847 TO BS 867 LBL 19 AT AFT CARGO COMPARTMENT 2025-232244<[01] REPLACED WEB LOCATED CEILING AREA BTW BS 847 TO BS 867 LBL 19 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A8100 SHEET 1 REV -;[02] CERTIFIED CORRECTIVE ACTION STEP 1
